Some persistent sides and i need a little help [updated: almost healed]

Hi guys!

long story short the drug fucked me up too a bit. I quitted 25 days ago. My problems isn’t as huge as for some of y’all and i feel for you because of that cuz it’s a pretty bad experinece and i need a little help.

So my only problem is ofc sexual, erections and sensitivity is fine other then the thoughness(i think it’s improving but not sure ) and the biggest fucking problem is that i cant hold an erection to save my life. Like i get hard and when action time coming with my gf it’s just get’s a little softer and i can’t penetrate for shit. This was the 4th time it happened and i’m starting to get a little anxious about it. Can y’all help me what should i do to improve this situation ?

Hi Unfazed,

Since it’s only been 25 days off and your problems appear to be minor now (relatively speaking), I would give it a couple of weeks before I started worrying. It’s possible that Finasteride has temporarily disrupted your hormones and things will come back into place quite soon, and it’s also possible that your anxiety is contributing to the situation. If I were you, I’d take care of myself, eat a healthy diet, keep things stable and check in again in a few weeks unless the situation gets much worse. Don’t worry, you’re most likely fine as PFS appears to be quite rare. :slight_smile:

thanks dude, i think the anxiety thing is real , but i never ever experienced this shit. I just can’t imagine how some of y’all feel because of that asshole pill because even if my problems are little compared to most on this site, and btw that fucking pill didn’t so shit for my hair either…

Please wait up to 90 days. Most people recover when they stop the medicine. Please relax.
( ㅇ ㅅㅇ)b

Again it’s also possible your hormones are a bit out of balance at the moment as well. Give it some time, don’t think about it, don’t take Finasteride/Minoxidil/SSRIs/Isotretinoin or any of the drugs/supplements that are speculated to cause this disease. Although it’s incredibly unlikely that you’re predisposed to it, why risk your health?

I’d give anything to get rid of this problem honestly, and it’s really hard to comprehend how bad it can get.

Hey guys
I write this to little bright up your day, and to give some inspiration to never loose the hope.
I know i wasn’t the worst case and I only got hit with all the sexual sides post drug use ( while on the drug i had some mental sides,low libido) stopped this disgusting shit medicaton 4 months ago, and for 1 month I was an asexual zombie , didn’t even tryna have sex because I knew I would fail, I couldn’t even masturbate because I couldn’t stand that barely any blood went in my dick and it took forever to get it up. Exactly it took like 10-15 min to put it in a semi hard state and when I did ejacuated( it wasn’t enjoyable at all) 4 seconds later it bacame so small i couldn’ belive it. One time I tried to wait out 5 days and as a result i prematurely ejacuated before i even get semi hard. It was so scary that i decided to do something becuse I discovered that just with waiting I won’t go anywhere .
At the beginning of the second month I bought some suppliments( vitamin D, Zinc, Fish oil, Vitamin B etc…) and trained like a motherfucker. They gave me the first push, because at the end of the month I felt better , but I still lost erections easily and they weren’t full.
At the beginning of month 3 I bought a natural testosterone booster that contained tribulus , and started taking it, but it didn’t do too much so I switched to a very strong natural testosterone booster that didn’t contain tribulus, but it had all kind of different ingredients in it . I reduced the suppliment intaking because I felt dizzy all day from all the shit that I took and cut out the ones that i thought was useless.
Currently Im taking 4 Pill from the testobooster ( It’s called Gymbeam -Alphamale testobooster contains zinc and B vitamin too ) , 2 Fish oil pill, 1 D vitamin Pill and that’s all. I think what gave me more improvements is cialis. I took 2.5 mg 4 times in the last 3-4 weeks with like 3 day breaks and with every dose more blood flowed in my dick. I took the last dose like 8-9 days ago and i still hard. It’s like it reminded my dick how to be hard again or something.
So in conclusion I think the suppliments helped me with the libido part, and cialis fixed my limp dick .
I can confidently say i’m like 95% good now. . Maybe the hardness is not 100% fixed yet , but it’s a work in progress, and i can stay hard much longer . My libido is soo good now that even when i beat it 3 times a day I still raging inside like a teen. Morning wood back like it used to be, before i used this crap , I usually got it 5-6 times a week. The point is to please don’t scare yourself that you gonna be in this state forever, because when I psyched myself out I really belived that i’m gonna have a semi hard dick forever. Good luck and happy new year to y’all, if u wanna ask I answer everything

What medication had you been on?

generic finasteride , 1.25 Mg a day

I am happy it turned out well for you. Did you had other symptoms apart from the sexual dysfunction?

Only sexual after i stopped the drug. I had the sexual symptoms at the last 1-2 month while i was on the drug, but it wasn’t complete impotence, just low libido and my dick started to get lifeless.This was the reason I stopped it. Also my mind wasn’t as sharp as it was before the drug , but it resolved a few days after stopping and came back to it’s old state. The thing that got much worse is the sexual part, but thank God it’s all good now.

Thanks for sharing!